Is there some medically official list of foods to avoid? I certainly think my eating triggers some of my PVCs, but I love Cadbury chocolate, and cappuccino, and rustic Italian bread, French cheese, and many other things like that. If I give all that up what is left to eat?
I definitely have an increase is PVCs, PAF and rapid heart beat when I am hypoglycemic. I am Type II diabetic and have decent control through medications (metformin and glyburide). However, if I don't eat regularly I can get hypoglycemic and the missed beats, afib and tachycardia can start. I get the weak, tired, sweaty, shaky hands, chest discomfort, dizzy, panicky feeling....but...as soon as I get some glucose into me via a glucose tablet or a sugary soda...I feel ok after a few minutes. I still might feel a bit fatigued and run down but the heart issues seem to subside. This happens for me at a relatively high blood sugar level of 80 or below.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.